MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD
Model Number 2200A-47E
Medical Device Problem Codes Device Inoperable (1663); Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Failure of Implant (1924); Therapeutic Response, Decreased (2271)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
Subject participating in the (b)(6) reported a flashing red light on (b)(6) 2017.During a clinic visit on (b)(6) 2017, multiple error code messages were reported including 12 (pulse current below minimum threshold), 3 (high impedence for 60 minutes), and 25 (too many therapy retries).Anterior lead tip to ring and anterior tip to posterior tip impedance readings of >65 kohms were also reported, indicating an open circuit.Therapy could not be re-started.
 
Event or Problem Description
Subject participating in the (b)(6) clinical trial (b)(4) reported a flashing red light on (b)(6) 2017.During a clinic visit on (b)(6) 2017, multiple error code messages were reported including 12 (pulse current below minimum threshold), 3 (high impedenace for 60 minutes), and 25 (too many therapy retries).Anterior lead tip to ring and anterior tip to posterior tip impedance readings of >65 kohms were also reported, indicating an open circuit.Therapy could not be re-started.Supplement 001: the maestro rechargeable system was explanted without incident on (b)(6) 2017.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
ANTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6504794
Report Number3005025697-2017-00012
Device Sequence Number14734
Product Code PIM
UDI-Device Identifier00857334004286
UDI-Public00857334004286
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/01/2017
Device Model Number2200A-47E
Device Catalogue Number2200A-47E
Device Lot NumberCR-01825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by Manufacturer09/01/2017
Initial Report FDA Received Date04/19/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALEVE (PRN); ATORVASTATIN 10 MG; COSTCO SLEEP AID (PRN); FLUOXETINE 20 MG; HALOBETASOL PROPRIONATE .05% (PRN); METHYLPHENIDATE HCL (PRN)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight105